# SDR 03082006A

- Difficulty date: March 3, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 30,065 hours, 35,012 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE OIL PRESSURE LIGHT ILLUMINATED ON T/O ROLL.  ADDED 3 QUARTS OF OIL AND C/W CLEARING PROCEDURE, PER GE MM 72-00-00 OPS CHECK C/W.
